# SDR GTIA2023052537211

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 17,186 hours, 7,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 158202
- Condition: Faulted
- Location: Epsu 14wl
- Part time: 17,186 hours, 7,548 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14WL (EPSU) POWER SUPPLY UNIT FAULTING-R&R 14WL (EPSU) POWER SUPLY UNIT IAW AMM 33-51-38 OPS TEST GOOD
